MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number 5177701400
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, tubing broke close to pump.Device being returned.Device removed and replaced.
 
Additional Manufacturer Narrative
According to the available information, the inflatable penile prosthesis was removed and replaced on (b)(6) 2021 as the tubing broke close to the pump.Based on examination of the returned product, it was concluded that the abrasion marks noted on the longer pump exhaust tubing and pump inlet tubing indicated they may have overlapped and abraded against one another while in-vivo.This positioning, in combination with device usage over time, may have contributed sufficient stress(s) to cause a separation in the shorter pump exhaust tubing strain relief adjacent to the pump body.A separation of this type may then allow the loss of fluid, rendering the device inoperable.A review of the device history record confirmed that the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11336718
Report Number2125050-2021-00147
Device Sequence Number14049532
Product Code FHW
UDI-Device Identifier05708932487467
UDI-Public05708932487467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5177701400
Device Catalogue Number517770
Device Lot Number5352012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR